# SDR ASAA2021092236024

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 49,843 hours, 14,930 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 SHOWS FAIL ON RADIO CONTROL PANEL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 802. FAIL MESSAGE CLEARS AND OPS TEST NORMAL REF FIM 23-11 TASK 801.
